Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is it normal not to get periods for 5 months at the age of 38 with little bleeding and white discharge in between ?

doctor i am 38 years old and i have two children aged 16 & 11. 6 months ago i had very heavy bleeding for which i got ultrasound & EA suggested by a docor. it was in the month of Nov.2010. in Dec. 2010 i had heavy periods for 5 days after that till now i dont have periods. sometime once in month there is a little blood with whitedischarge. is it normal?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to healthcare magic,
Little blood with white discharge is not normal.First rule out pregnancy by doing urine pregnancy test by morning sample.If your previous USG and EA reports are normal;UPT is negative then no periods could be due to hormonal imbalance.Consult your doctor she will give you medicine to get your period.
Take care
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor